CureZone   Log On   Join
Re: betagel/betamethasone dipropionate caution
 
singh94 Views: 3,116
Published: 9 years ago
 
This is a reply to # 1,993,869

Re: betagel/betamethasone dipropionate caution


When this "dry lips" problem had started, i went to a dermatologist & for the first month he prescribed me blistex & dietary supplement. So after the above mentioned 1 month, my lips were "still ok". Then when i visited him for the second time, he prescribed me BETAGEL & the same dietary supplement. I applied BETAGEL for about a month only once while going to sleep. And incidentally after using BETAGEL for a month, my lips got worse & soon EC started. I am not sure whether BETAGEL caused my EC but the other two dermatologists(one IS very sure, the other one was probabilistic) i consulted said that it was the BETAGEL which was the reason of worsening of my lips.

As stated by stepbystep that BETAGEL might have worked for him (He is cured of EC now: //www.curezone.org/forums/fm.asp?i=1980644#i) & (//www.curezone.org/forums/fm.asp?i=1980925#i)
So i just wanted that anyone who plans to apply BETAGEL MUST consult a GOOD DERMATOLOGIST.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.957 sec, (1)